RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grushko, Pavel Yakovlevich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:291
Abstract pages:2430
Full texts:980
References:90
Professor
Doctor of physico-mathematical sciences
Birth date: 25.01.1946
E-mail:
Keywords: G-structure, octonion.
UDC: 512.56, 514.747, 514.763, 514.76, 514.762, 513, 514.1, 514, 514.763.31, 512.816
MSC: 58H10, 53C10, 17B05, 53C30

Subject:

Geometry of homogeneous spaces.

   
Main publications:
  • The canonical frame of isotropic curve in the 7-dimensional affine space with pseudooctonion structure (with N. M. Kouzoub).

http://www.mathnet.ru/eng/person20076
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202747

Publications in Math-Net.Ru
2005
1. P. Ya. Grushko, N. M. Kuzub, M. A. Gaer, “Immersed hypersurfaces in spaces with structure groups $G^n_2$ and $COG_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 5,  42–48  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:5 (2005), 38–44
1995
2. E. Yu. Veremeenko, P. Ya. Grushko, “On some geometric objects in a seven-dimensional space with fundamental group $G_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 7,  3–11  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:7 (1995), 1–9
1993
3. P. Ya. Grushko, “An algebraic model of almost transitive differential geometry”, Mat. Zametki, 54:5 (1993),  35–44  mathnet  mathscinet  zmath; Math. Notes, 54:5 (1993), 1106–1112  isi
4. P. Ya. Grushko, “Local theory of $Z$-transitive geometric structures”, Sibirsk. Mat. Zh., 34:2 (1993),  62–73  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 251–262  isi
1992
5. P. Ya. Grushko, “Generalized-homogeneous geometric structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  58–62  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 55–59
1988
6. S. Kh. Arutyunyan, P. Ya. Grushko, L. E. Evtushik, Ü. G. Lumiste, “Differential-algebraic methods for geometric investigations in the work of A. M. Vasil'ev and his scientific school”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 20 (1988),  3–34  mathnet  mathscinet; J. Soviet Math., 51:6 (1990), 2595–2613
1986
7. P. Ya. Grushko, “Mappings of geometric structures”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 18 (1986),  3–23  mathnet  mathscinet  zmath; J. Soviet Math., 42:5 (1988), 1869–1884
1985
8. P. Ya. Grushko, “Contractibility of geometric structures”, Mat. Zametki, 38:2 (1985),  293–301  mathnet  mathscinet  zmath; Math. Notes, 38:2 (1985), 672–676  isi
1984
9. P. Ya. Grushko, “Complex locally symmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  57–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 72–75
10. P. Ya. Grushko, “Geometric structures over ultrametric fields”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 7,  83–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:7 (1984), 111–113
11. P. Ya. Grushko, “Symmetric geometrical structures”, Uspekhi Mat. Nauk, 39:2(236) (1984),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 159–160  isi
1982
12. P. Ya. Grushko, “Conjugately isotropic spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 12,  23–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:12 (1982), 17–23
1981
13. P. Ya. Grushko, “Some theorems on mappings of geometric structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 6,  29–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:6 (1981), 29–35
14. P. Ya. Grushko, E. N. Kashcheeva, “Pseudostructures in the theory of immersed manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 4,  16–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:4 (1981), 13–17
15. P. Ya. Grushko, “Adjointly transitive structures of finite type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 2,  24–29  mathnet  mathscinet  zmath
16. P. Ya. Grushko, “Realization of the structure functions”, Mat. Zametki, 30:5 (1981),  713–721  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 854–858
17. P. Ya. Grushko, “Bonnet's theorem for geometric structures”, Mat. Zametki, 29:2 (1981),  253–264  mathnet  mathscinet  zmath; Math. Notes, 29:2 (1981), 130–136  isi
1980
18. S. V. Anosova, P. Ya. Grushko, “Group properties of the differential equation $a(x)y'+b(x)y=0$”, Differ. Uravn., 16:4 (1980),  750–752  mathnet  mathscinet  zmath
1979
19. P. Ya. Grushko, “Deformability of filtered Lie algebras”, Uspekhi Mat. Nauk, 34:4(208) (1979),  187  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 165
1978
20. P. Ya. Grushko, “Morphisms of quasihomogeneous structures into Riemannian ones”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 8,  56–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:8 (1978), 43–47
1977
21. P. Ya. Grushko, “Morphisms of geometric structures”, Mat. Zametki, 22:5 (1977),  633–642  mathnet  mathscinet  zmath; Math. Notes, 22:5 (1977), 844–849
22. P. Ya. Grushko, “Some invariants of geometric structures”, Sibirsk. Mat. Zh., 18:5 (1977),  987–994  mathnet  mathscinet  zmath; Siberian Math. J., 18:5 (1977), 696–701  isi
1976
23. P. Ya. Grushko, “Semiplane lattices over irreducible groups”, Mat. Zametki, 19:6 (1976),  833–842  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 491–496

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020